Is It a STRICTURE???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tummytroubles
Regular Member


Date Joined Aug 2005
Total Posts : 30
   Posted 6/30/2008 9:43 AM (GMT -7)   
Hellooo,
 
So I have been having these intenses pains on my sigmoid side of my colon.I have crohns all throughout my colon. Im gettin these pains when i have  BM they are sooooo bad i almost pass out. My doc says they are bowel spasms when i saw him 2 months ago and said if they act up again come back and see me.So im seeing him on friday. I used ot get them abbout 1-2 a week..sometimes they'd go away for couple weeks.But ever since i got my remicade infusion 2 weeks ago im getting them everyday everytime i have a bm.I have had some blood but i thnk thats froma fisssure that hasnt healed.I was told that remicade can make strictures worse.  i had a scope done at xmas and he said i have soem scarring.Has anyone had a stricture???
any feedback would be great.
Thanks

mmckenna
Veteran Member


Date Joined Jan 2006
Total Posts : 725
   Posted 6/30/2008 10:10 AM (GMT -7)   
I've been on Remicade for 5 or 6 years now, and I've never heard of it making strictures worse. Not that it couldn't. It made my strictures much better. Could be that your BM's are firming up and it's making the stricture more noticeable? I still occasionally get pain in my gut, mainly because the strictures are still there, just not as bad as they were.

Is this your first infusion, or have you been on it for a while?
Matthew McKenna,

"I'm just along for the ride."


tummytroubles
Regular Member


Date Joined Aug 2005
Total Posts : 30
   Posted 6/30/2008 10:15 AM (GMT -7)   
hey matthew..thanks for the reply.ya ihave been on remicade for 3 years. I read in the pamphlet that i was just reading at my last infusion that it can make strictures worse. My bm's are pretty firm soo i just bought some stool softener hopefully that will work.
Thanks

mmckenna
Veteran Member


Date Joined Jan 2006
Total Posts : 725
   Posted 6/30/2008 11:22 AM (GMT -7)   
That might be the trick. I fractured my hip a few weeks back and was taking a lot of pain killers. The side affect of them is that they lead to some wicked bad constipation. I finally had to stop taking the pain pill because the pain in my gut was getting worse than the pain in my hip. I've tried taking laxatives with the pain killers, but the pain killers tend to make me sleepy, and that just doesn't mix with the laxative!

I found that my guts improved well enough that I could get away with eating a lot of things that I previously couldn't. That lead to firmer BM's and trouble with my strictures. While I love Remicade, I still have to walk a fine line on the diet.

I hope it works for you. I guess I need to read up on the Remicade side effects again.
Matthew McKenna,

"I'm just along for the ride."

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 1:11 PM (GMT -7)
There are a total of 2,731,735 posts in 300,955 threads.
View Active Threads


Who's Online
This forum has 151128 registered members. Please welcome our newest member, Diane82256.
325 Guest(s), 8 Registered Member(s) are currently online.  Details
Rikky1, tennisplayer, Mrs. Brady, Park12, Duffykani, bdavis, Myself 09, fransherrell


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer